# SDR R61A2023022000159

- Difficulty date: November 23, 2022
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N862RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Service Panel
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON CF III WASTE DOOR OUTER SKIN . CORRODED WASTE ACCESS DOOR ON CF III. REPLACED WITH NEW PART AND INSTALLED IAW ERJ- 170 AMM 20-10-01
